Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The number of polyhedral (3-connected planar) graphs
HTML articles powered by AMS MathViewer

by A. J. W. Duijvestijn PDF
Math. Comp. 65 (1996), 1289-1293 Request permission


Data is presented on the number of 3-connected planar graphs, isomorphic to the graphs of convex polyhedra, with up to 26 edges. Results have been checked with the the number of rooted c-nets of R.C. Mullin and P.J. Schellenberg and Liu Yanpei.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 05C30, 52B05
  • Retrieve articles in all journals with MSC (1991): 05C30, 52B05
Additional Information
  • A. J. W. Duijvestijn
  • Affiliation: Department of Informatics, Technological University Twente, Enschede, The Netherlands
  • Email:
  • Received by editor(s): February 16, 1995
  • © Copyright 1996 American Mathematical Society
  • Journal: Math. Comp. 65 (1996), 1289-1293
  • MSC (1991): Primary 05C30; Secondary 52B05
  • DOI:
  • MathSciNet review: 1348044